# SDR USAA920081422

- Difficulty date: July 26, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 61,837 hours, 34,841 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Anchor Fitting
- Part number: 57252920200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL-C6- MAJOR REPAIR- CORROSION ON ANCHORAGE FITTING RT WING.  REPAIRED ANCHORAGE FITTING RT WING IAW US AIRWAYS EA 132038.  (A)
